• Size

    12 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ea

    Description

    Unisom® SleepMelts™Nighttime Sleep Aid. Non-habit forming. Diphenhydramine HCl tablets, 25mg. #1 pharmacist recommended brand*. Quickly melts in your mouth. Cherry flavor. 24 tablets. Fall asleep fast. Sleep soundly. Wake refreshed. *Pharmacy times - 2015 OTC survey. Use: For relief of occasional sleeplessness. Unisom® SleepMelts™, An AdvaTab® and Microcaps® drug delivery product manufactured by Adare Pharmaceuticals, Inc. Chattem®. A Sanofi Company. ©2015. www.unisom.com.

    Identifier

    00041167001400

    SKU/UPC

    4116700140

    Manufacturer

    Chattem, Inc.

    Brand

    Unisom
  • Size

    6 fl oz

    Description

    Other Information: Each 30 ml Contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Alcohol free. Non-habit forming. Not for treating cold or flu. From the makers of Vicks NyQuil. www.ZzzQuil.com.

    Identifier

    00323900038554

    SKU/UPC

    32390003855

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 ct

    Description

    Dramamine® Motion Sickness Relief Tablets. #1 pharmacist recommended brand. Meclizine hydrochloride tablets/antiemetic. All day less drowsy. Up to 24 hours of protection. Prevents nausea, dizziness & vomiting. Up to 24 hours. (25mg each). Safety travel vial inside. Use: For prevention and treatment of these symptoms associated with motion sickness: Nausea. Vomiting. Dizziness. Questions 1-800-382-7219. dramamine.com. ©2016 Medtech Products Inc. A prestige brands company.

    Identifier

    00831248001982

    SKU/UPC

    83124800198

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Dramamine
  • Size

    8 ea

    Description

    Unisom® SleepGels®. Non-habit forming. Diphenhydramine HCl softgels, 50 mg. #1 pharmacist recommended ingredient*. Nighttime sleep-aid. One softgel per dose. This product contains diphenhydramine HCl. Unisom SleepTabs® tablets contain doxylamine succinate. Use: For relief of occasional sleeplessness. Chattem®. www.unisom.com. A Sanofi Company. ©2014.

    Identifier

    00041167006108

    SKU/UPC

    4116700610

    Manufacturer

    Chattem, Inc.

    Brand

    Unisom
  • Size

    6 oz

    Description

    Other Information: Each 30 ml contains: sodium 20 mg. Store at 68 - 77 degrees F (20 - 25 degrees C). Misc: Diphenhydramine HCl. 50 mg per 30 ml. Non-habit forming. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). Alcohol 10%. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com.

    Identifier

    00036800375796

    SKU/UPC

    3680037579

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    16 ea

    Description

    Sominex® Nighttime Sleep-Aid 16 Tablets. Original formula. Wake up rested & refreshed. Safe, effective & non-habit forming. Original formula. Diphenhydramine HCl. Doctor recommended #1 ingredient. Helps you fall asleep fast. Use: helps reduce difficulty falling asleep. Questions 1-866-255-5202 weekdays. www.sominex.com. ©2014 Medtech Products Inc.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    10 count

    Description

    Breathe better. Sleep better. 50% stronger to breathe even better. Instantly relieves nasal congestion. Drug free. Built with an extra spring-like band to help you breathe even better. The only strip with 3M adhesive to hold strip comfortably in place. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. For more information, please visit our website at www.breatheright.com. Questions or comments? Call toll-free 1-800-858-6673 (English/Spanish) weekdays. One size designed for adult noses. Please recycle this carton.

    Identifier

    00757145102501

    SKU/UPC

    75714510250

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right
  • Size

    8 ct

    Description

    Ages 2-12. Treat symptoms on the spot. Prevents nausea, dizziness & vomiting. Dye free. Travel case. Children's chewable formula. No. 1 pharmacist recommended brand. Safe, precise dose. Lactose free. Made in USA.

    Identifier

    00831248003016

    SKU/UPC

    83124800301

    Manufacturer

    Medtech

    Brand

    Dramamine
  • Size

    30 ct

    Description

    Breathe better. Sleep better. Opens your nose. Instantly relieves nasal congestion. Drug free. Lifts open nasal passages for up to 31% more airflow. The only strip with 3M adhesive to hold strip comfortably in place. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. For more information, please visit our website at www.breathright.com. SM/Med fits 75% of adult noses. Please recycle this carton.

    Identifier

    00757145002429

    SKU/UPC

    75714500242

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right
  • Size

    24 ct

    Description

    Dietary Supplement. Nighttime sleep aid (For occasional sleeplessness). Flavored drink mix with other natural flavors. Plus vitamin C & other key antioxidants (Zinc and manganese) to fortify your body while you sleep. Naturally promotes sleep. Voted Product of the Year: Consumer Survey of Product Innovation 2016. Vitamins/Supplements Category Survey of 40,000 people by TNS. Caffeine free. Gluten free. Vegetarian. Natural sweeteners & flavors. Naturally-sourced colors. Feel the good. Sleep: Melatonin helps naturally promote sleep and relaxation which are important to overall health. Immune Support: Vitamin C plus other antioxidants zinc and manganese with vitamin D help support your immune system. Fortify: Calcium, magnesium, potassium and other key nutrients help replenish your body. Consumer Line: 1.888.425.2362. emergenc.com. A good night's sleep, naturally! What do sheep, refrigerator repair manuals and Emergen-Zzzz have in common? They all help put you to sleep, of course! Emergen-Zzzz has melatonin to help soothe you to sleep, plus key nutrients to replenish your super self overnight. Plus, it's fruity and delicious. Tomorrow is looking good! Fix it how you like it, 4-6 oz. Enjoy hot or cold. For everyday nutrient rejuvenation, try Emergen-C in the vitamin aisle! Charity: Water: We are committed to providing clean and safe drinking water to people in developing countries, and your support makes a difference. Learn more at emergenc.com/charitywater. FSC: Mix - Packaging from responsible sources. www.fsc.org. Our boxes are printed with vegetable-based inks. Recyclable. This box is recyclable. (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00076314321247

    SKU/UPC

    7631432124

    Manufacturer

    Alacer

    Brand

    Emergen C
  • Identifier

    00359726401203

    SKU/UPC

    35972640120
  • Size

    32 ea

    Description

    Other Information: Store at 68 degrees-77 degrees F (20 degrees-25 degrees C). Retain in carton until time of use. See carton end panel for lot number and expiration date. Misc: Doxylamine succinate tablets, 25 mg. Nighttime sleep-aid. Clinically tested, proven effective. One tablet per dose. Helps to reduce difficulty in falling asleep. Gluten free. Quality Guaranteed: Compare to Unisom Sleeptabs active ingredient (This products is not manufactured or distributed by Chattem, Inc., distributor of Unisom SleepTabs). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800192348

    SKU/UPC

    3680019234

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. Misc: Doxylamine succinate tablets, 25 mg. Clinically tested, proven effective. One tablet per dose. Questions or comments? 1-800-633-1610. www.Unisom.com.

    Identifier

    00041167006078

    SKU/UPC

    4116700607

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    32 ct

    Description

    Misc: Diphenhydramine HCI. Non-habit forming. No. 1 pharmacist recommended brand (Pharmacy times - 2015 OTC survey). One softgel per dose. After a stressful day, every minute of sleep matters. After all, a restful night's sleep is important to your overall health. Non-habit forming Unisom, SleepGels helps you fall asleep fast, sleep through the night, and wake refreshed. www.Unisom.com.

    Identifier

    00041167001332

    SKU/UPC

    4116700133

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    8 ea

    Description

    Diphenhydramine Hydrochloride. Just one softgel per dose. Fall asleep fast! Safe. Proven effective. This package for households without young children. This product contains Diphenhydramine HCl. Unisom tablets contains Doxylamine Succinate.

    Identifier

    00074300006109

    SKU/UPC

    7430000610

    Manufacturer

    Pfizer

    Brand

    Unisom
  • Size

    16 ea

    Description

    Fall asleep fast! Safe. Proven effective. Dosage: 1 tablet. Doxylamine Succinate. This package for households without young children.

    Identifier

    00074300006079

    SKU/UPC

    7430000607

    Manufacturer

    Pfizer

    Brand

    Unisom
  • Size

    24 ct

    Description

    Other Information: Each Caplet Contains: calcium 15 mg. Store between 20-25 degrees C (68 - 77 degrees F). avoid high humidity. protect from light. do not use if carton is open or carton tape imprinted with safety seal are broken or missing or if blister unit is open. Misc: Diphenhydramine HCl. Helps you fall asleep. Non-habit forming. Use as directed. From the makers of Tylenol PM. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Active ingredient made in Japan.

    Identifier

    00300450843241

    SKU/UPC

    30045084324

    Manufacturer

    McNeil PPC

    Brand

    Simply Sleep
  • Size

    16 ea

    Description

    Diphenhydramine. Wake rested and refreshed. Doctor-preferred sleep ingredient.

    Identifier

    00353100128229

    SKU/UPC

    35310012822

    Manufacturer

    GlaxoSmithKline

    Brand

    Sominex
  • Size

    40 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCL, 25 mg. Pain reliever/nighttime sleep aid. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (capsule shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Germany.

    Identifier

    00325866553072

    SKU/UPC

    32586655307

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Identifier

    00036800387874

    SKU/UPC

    3680038787
  • Identifier

    00362211076848

    SKU/UPC

    36221107684
  • Size

    6 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Sleep soundly. www.ZzzQuil.com.

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ea

    Description

    Other Information: Each caplet contains: calcium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if blister unit is broken or torn. Misc: Diphenhydramine HCl 25 mg. Helps you fall asleep. Non habit-forming. Does not contain pain reliever. Quality Guaranteed: Compare to Simply Sleep Nighttime Sleep Aid active ingredient (This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of simply sleep nighttime sleep aid). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com.

    Identifier

    00036800044135

    SKU/UPC

    3680004413

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Sleep soundly. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Questions or comments? 1-877-881-5813. www.ZzzQuil.com.

    Identifier

    00323900013988

    SKU/UPC

    32390001398

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Alcohol free. Not for treating cold or flu. From the makers of Vicks NyQuil. Questions or comments? 1-877-881-5813. www.ZzzQuil.com.

    Identifier

    00323900038561

    SKU/UPC

    32390003856

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Diphenhydramine HCl. Non-habit forming. New easier to open package. From the makers of NyQuil. Not for treating cold or flu. See warnings. Questions or comments? 1-877-881-5813. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900013995

    SKU/UPC

    32390001399

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    30 ea

    Description

    Use: may provide temporary relief from symptoms of nasal congestion due to colds or allergies and to help reduce or eliminate snoring. Use while sleeping, during the day, or during exercise. For best performance, choose the correct size. Medium for average size noses. Large for larger size noses. How it works: gently opens nasal passages to increase air flow. Relieves nasal congestion; drug free Superior adhesive for long-lasting performance Cold & allergy relief; reduces snoring Latex free; compare to breathe right ® nasal dilators*

    Identifier

    00036800118089

    SKU/UPC

    3680011808

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    30 ea

    Description

    Use: may provide temporary relief from symptoms of nasal congestion due to colds or allergies and to help reduce or eliminate snoring. Use while sleeping, during the day, or during exercise. For best performance, choose the correct size. Medium for average size noses. Large for larger size noses. How it works: gently opens nasal passages to increase air flow. Relieves nasal congestion; drug free Superior adhesive for long-lasting performance Cold & allergy relief; reduces snoring Latex free; compare to breathe right ® nasal dilators*

    Identifier

    00036800118072

    SKU/UPC

    3680011807

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    32 ea

    Description

    Use: helps to reduce difficulty falling asleep. Compare to maximum strength unisom sleepgels active ingredient*. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Liquid filled softgels. Quality guaranteed.

    Identifier

    00036800114173

    SKU/UPC

    3680011417

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ea

    Description

    Vivarin® Caffeine Alertness Aid Tablets. Safe & effective. Functional Caffeine®. For mental alertness. 200mg each. Use: Helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Retain outer carton for complete directions and warnings. Vivarin®, Vivarin® and design, stylization and trade dress, and Functional Caffeine® are registered trademarks of Meda AB. Questions or comments Call toll free 1-855-874-0970 weekdays. www.vivarin.com. Vivarin® making the most of Every Day®. ©2015 Meda AB.

    Identifier

    00346017018165

    SKU/UPC

    34601701816

    Manufacturer

    Meda Consumer Healthcare Inc.

    Brand

    Vivarin
  • Size

    30 ct

    Description

    ZARBEE'S NATURALS CHILDREN'S SLEEP WITH MELATONIN SUPPLEMENT HELPS YOUR LITTLE ONE GET TO SLEEP WITHOUT THE USE OF DRUGS OR FORMULAS CONTAINING ALCOHOL. WE ALSO MAKE OUR NON-HABIT-FORMING REMEDY WITHOUT GLUTEN, DYES OR ARTIFICIAL FLAVORS. THIS BOTTLE HOLDS 30 TABLETS DESIGNED FOR CHILDREN 3 AND UP; ADMINISTER THE TABLETS ACCORDING TO THE AGE INSTRUCTIONS ON THE PACKAGING.

    Identifier

    00898115002503

    SKU/UPC

    89811500250

    Manufacturer

    Zarbee's, Inc.

    Brand

    ZARBEE'S